Royal Irish Academy Logo
• Publications Home

Mathematical Proceedings of the Royal Irish Academy

• Journal Home
• Editors & Editorial Board
• Instructions to Authors
• Subscribe
• Editors Login
• Search Journals

Buy online

Mathematical Proceedings of the Royal Irish Academy

ISSN: 1393-7197
Volume 96, Issue 2
Publication Date: 1996

Jim Clunie. The composition of entire functions and their fixpoints. 96A(2):123-138.
Thomas P. Kezlan, Howard E. Bell. On additive epimorphisms and commutativy of rings II. 96A(2):139-146.
Stephen M. Buckley. Sequences of reverse Minkowski type. 96A(2):147-157.
Guining Ban, Jingsong Zhang, Shuxia Yu. The lower bound for the orders of the automorphism groups. 96A(2):159-167.
Giovanni Cutolo, John C. Lennox, Silvana Rinauro, Howard Smith, James Wiegold. On infinite core-finite groups. 96A(2):169-175.
Mohammad Ashraf. Commutativity of rings with certain constraints. 96A(2):177-183.
P. Aiena, K.B. Laursen. On Riesz theory of multipliers in commutative Banach algebras. 96A(2):185-193.
Manuel González. Remarks on Q-reflexive Banach spaces. 96A(2):195-201.
Bruce A. Barnes. Boardman's Theorem, vector-valued functions and compact perturbations. 96A(2):203-211.
Ronald Brown, Timothy Porter. On the Schreier theory of non-abelian extensions: generalisations and computations. 96A(2):213-227. [FullText]